MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE MICRO PRIMARY FEMORAL 133 MP TYPE1 PPS SO 14.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC COMPLETE MICRO PRIMARY FEMORAL 133 MP TYPE1 PPS SO 14.0; PROSTHESIS, HIP
Catalog Number 51-106140
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while inspecting circulated items at the distributorship, it was found that the sterile packaging was damaged.There was no patient involvement, and it was reported no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d5; d9; g3; h2; h3; h6; h10.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (pouch).Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TAPERLOC COMPLETE MICRO PRIMARY FEMORAL 133 MP TYPE1 PPS SO 14.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22492729
Report Number0001825034-2025-02057
Device Sequence Number17174020
Product Code KWA
UDI-Device Identifier00880304514355
UDI-Public(01)00880304514355(17)320324(10)7208566
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-106140
Device Lot Number7208566
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown